# SDR AALA2018080319017

- Difficulty date: July 30, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 4,106 hours, 1,637 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Faulty
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR WINDOW COVER TRIM FAULTY.  MAINTENANCE REPLACED THE DOOR WINDOW PANEL IAW MM 56-31-00 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
